# SDR ASOA201100799

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409+128, WL 69.00, RBL 18.00 HAS 2 INDICATIONS: (1) ON THE OTBD POST, (1) ON THE INBD POST.  BOTH IN THE AFT RADIUS.  FAILED NDT INSPECTION.   REMOVED  VERT POST IAW SRM 51-42-06.   LOCATED, DRILLED AND ASSEMBLED VERT POST IAW SRM 51-42-06 AND 51-42-22.   INSTALLED IAW SRM 51-42-22.
